RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2014, Volume 14, Number 1, Pages 96–99 (Mi dvmg276)  

On continued fractions of equal length

A. V. Ustinov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: The article gives a one-parameter family of rational numbers whose expansions in reduced regular continued fractions (Hirzebruch fractions) have equal lengths.

Key words: continued fractions

Full text: PDF file (95 kB)
References: PDF file   HTML file
UDC: 517.524
MSC: Primary 11A55; Secondary 14M25
Received: 23.02.2014

Citation: A. V. Ustinov, “On continued fractions of equal length”, Dal'nevost. Mat. Zh., 14:1 (2014), 96–99

Citation in format AMSBIB
\Bibitem{Ust14}
\by A.~V.~Ustinov
\paper On continued fractions of equal length
\jour Dal'nevost. Mat. Zh.
\yr 2014
\vol 14
\issue 1
\pages 96--99
\mathnet{http://mi.mathnet.ru/dvmg276}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg276
  • http://mi.mathnet.ru/eng/dvmg/v14/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:315
    Full text:105
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019